BibTeX record journals/siamma/LinS03

download as .bib file

@article{DBLP:journals/siamma/LinS03,
  author       = {Xiao{-}Biao Lin and
                  Stephen Schecter},
  title        = {Stability of Self-Similar Solutions of the Dafermos Regularization
                  of a System of Conservation Laws},
  journal      = {{SIAM} J. Math. Anal.},
  volume       = {35},
  number       = {4},
  pages        = {884--921},
  year         = {2003},
  url          = {https://doi.org/10.1137/S0036141002405029},
  doi          = {10.1137/S0036141002405029},
  timestamp    = {Fri, 03 Jul 2020 17:54:34 +0200},
  biburl       = {https://dblp.org/rec/journals/siamma/LinS03.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics